BibTeX record journals/dm/GouldHH15

download as .bib file

@article{DBLP:journals/dm/GouldHH15,
  author       = {Ronald J. Gould and
                  Kazuhide Hirohata and
                  Paul Horn},
  title        = {On independent doubly chorded cycles},
  journal      = {Discret. Math.},
  volume       = {338},
  number       = {11},
  pages        = {2051--2071},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.disc.2015.05.010},
  doi          = {10.1016/J.DISC.2015.05.010},
  timestamp    = {Mon, 03 Mar 2025 21:36:59 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/GouldHH15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}